Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1967, Volume 7, Number 4, Pages 813–824 (Mi zvmmf7328)  

$P_{NI}$-equations

V. I. Lebedev

Moscow

Full text: PDF file (1099 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1967, 7:4, 127–142

Bibliographic databases:

UDC: 517.9:533.9
Received: 20.06.1966

Citation: V. I. Lebedev, “$P_{NI}$-equations”, Zh. Vychisl. Mat. Mat. Fiz., 7:4 (1967), 813–824; U.S.S.R. Comput. Math. Math. Phys., 7:4 (1967), 127–142

Citation in format AMSBIB
\Bibitem{Leb67}
\by V.~I.~Lebedev
\paper $P_{NI}$-equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1967
\vol 7
\issue 4
\pages 813--824
\mathnet{http://mi.mathnet.ru/zvmmf7328}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0220496}
\zmath{https://zbmath.org/?q=an:0185.42403}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1967
\vol 7
\issue 4
\pages 127--142
\crossref{https://doi.org/10.1016/0041-5553(67)90146-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7328
  • http://mi.mathnet.ru/eng/zvmmf/v7/i4/p813

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:98
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021